# SDR UIEA2018012900138

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANY CORROSION AREAS ON PANEL SUPPORT BEAM OF L/H WING LEADING EDGE OUTBD SIDE( RPR DAMAGE AREA IAW SRM 57-40-13-2R-3 REPAIR 3 AND EI NO T2017A57M-2973 REV 01.
